Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 18, NWS Wichita, KS

March 12, 2006Allen County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Mar 12, 2006, 6:59 PM CST for Allen County, Kansas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 6:59 PM CST (00:59 UTC)
Expired
Mar 12, 2006, 7:39 PM CST
In force
40 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Allen County, KS

The radar

The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 7:30 PM CSTHAIL 0.75Savonburg, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 11:49 AM CSTTornado WatchSPC10 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
3122 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 130059
SVRICT
KSC001-130200-
/O.NEW.KICT.SV.W.0018.060313T0059Z-060313T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
659 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEN COUNTY IN SOUTHEAST KANSAS.

* UNTIL 800 PM CST.

* AT 655 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR GAS...OR ABOUT 6 MILES NORTHEAST OF
  IOLA...MOVING NORTHEAST AT 60 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BASSETT...ELSMORE...GAS...HUMBOLDT...IOLA...LA HARPE...MILDRED...
  MORAN...SAVONBURG

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  DAMAGING HAIL UP TO THE SIZE OF GOLFBALLS...

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3774 9551 3775 9509 3803 9508 3802 9547

$$

LAWSON
3 follow-up statements
000 
WWUS53 KICT 130122
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
723 PM CST SUN MAR 12 2006

KSC001-130200-
/O.CON.KICT.SV.W.0018.000000T0000Z-060313T0200Z/
ALLEN KS-
723 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR ALLEN COUNTY UNTIL 800
PM CST...

AT 716 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 6 MILES NORTH OF ERIE...OR 14 MILES
EAST OF CHANUTE...AND MOVING NORTH AT 80 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR MORAN BY  730 PM CST.

THE TOWN OF ELSMORE IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3774 9551 3775 9509 3803 9508 3802 9547

$$
000 
WWUS53 KICT 130134
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CST SUN MAR 12 2006

KSC001-130200-
/O.CON.KICT.SV.W.0018.000000T0000Z-060313T0200Z/
ALLEN KS-
734 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR ALLEN COUNTY UNTIL 800
PM CST...

AT 733 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR BRONSON...OR 19 MILES EAST OF
IOLA...AND MOVING NORTHEAST AT 40 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF ALLEN
COUNTY.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3774 9551 3775 9509 3803 9508 3802 9547

$$
000 
WWUS53 KICT 130139
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
739 PM CST SUN MAR 12 2006

KSC001-130149-
/O.CAN.KICT.SV.W.0018.000000T0000Z-060313T0200Z/
ALLEN KS-
739 PM CST SUN MAR 12 2006

...THE SEVERE THUNDERSTORM WARNING FOR ALLEN COUNTY HAS BEEN
CANCELLED...

AT 737 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT. BE READY TO SEEK SHELTER IF
THREATENING WEATHER APPROACHES AGAIN, OR A WARNING ISSUED.

LAT...LON 3774 9551 3775 9509 3803 9508 3802 9547

$$

CHANCE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 5:15 PM CST, 1 hour 44 minutes earlier.

Area forecast discussion, Mar 12, 5:15 PM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
515 PM CST SUN MAR 12 2006

.MESOSCALE UPDATE...
STORMS ARE ATTEMPTING TO INITIATE FROM WILSON COUNTY ON SOUTHWARD
ALONG A SUBTLE CONVERGENCE AXIS EAST OF THE PRIMARY DRYLINE.
STORMS HAVE BEEN SLOW TO INITIATE OVER THE LAST COUPLE HOURS DUE
TO LACK OF STRONG CONVERGENCE...AND MAY BE THE REASON WHY THESE
STORMS ARE SLOW TO GET GOING. HOWEVER...EXTREME SOUTHEAST KANSAS
ENVIRONMENT REMAINS FAVORABLE FOR SEVERE CONVECTION...WITH 2000-
2500 MEAN/MIXED LAYER CAPES AND LITTLE CIN AND STRONG DEEP LAYER
SHEAR. THINKING TORNADO THREAT WILL BE LIMITED IF LOW-LEVEL FLOW
DOES NOT BACK TO SSE-SE...WHICH WOULD INCREASE STORM-RELATIVE
HELICITY AND LOW-LEVEL SHEAR. SO WILL CONTINUE TO MONITOR WIND
OBSERVATIONS OVER SOUTHEAST KANSAS. THE SEVERE THREAT WILL DIMINISH
BY 8 PM.

ADK

&&

.PREV DISCUSSION... /ISSUED 246 PM CST SUN MAR 12 2006/

DISCUSSION...

THE MAIN CONCERN WITH THIS FORECAST PACKAGE OBVIOUSLY WILL BE THE
SHORT TERM WITH THE POWERFUL STORMS ERUPTING OVER SOUTHEAST
KANSAS.

THIS AFTERNOON AND EARLY EVENING:
SEVERE CONVECTION HAS EXITED THE CWA TO THE EAST (FOR NOW).
STORMS GOT GOING QUITE A BIT EARLIER THAN EXPECTED...LIKELY DUE TO
STEEP LOW-MID LEVEL LAPSE RATES REDUCING CONVECTIVE INHIBITION.
DEEP LAYER SHEAR WAS IMPRESSIVE...WHICH RESULTED IN THE GOLFBALL-
BASEBALL HAIL REPORTS. FOR THE MOST PART...STORM ROTATION WAS
SURPRISINGLY WEAK IN THE LOW AND MID LEVELS...DESPITE THE STRONG
DEEP LAYER SHEAR. HOWEVER...ONCE LOW- LEVEL FLOW STARTED BACKING
ACROSS SOUTHEAST KANSAS AHEAD OF THE STORMS...STORMS APPEARED TO
BECOME MORE DISCRETE AND DEVELOPED BETTER LOW-MID LEVEL ROTATION.
THIS WAS ABOUT THE TIME ROTATING WALL CLOUD AND FUNNEL CLOUD
REPORTS STARTED COMING IN...BUT NO TORNADOES WERE REPORTED.

AS FOR THE REST OF THE AFTERNOON/EVENING...THE LATEST RUC IS
INDICATING THE DRYLINE SLOWING AND EVEN STALLING OVER SOUTHEAST
KANSAS. THIS IS EVIDENT IN VISIBLE SATELLITE IMAGERY AND SURFACE
OBS. WINDS ARE EVEN BACKING OVER NORTHEAST OK...INCREASING SURFACE
CONVERGENCE OVER SOUTHEAST KANSAS. SO SOUTHEAST KANSAS MAY NOT BE
OUT OF THE WOODS JUST YET...ESPECIALLY FOR LOCATIONS THAT DID NOT
RECEIVE THUNDERSTORMS FROM THE FIRST ROUND. DEEP LAYER SHEAR AND
INSTABILITY REMAIN HIGH ENOUGH TO SUSTAIN SEVERE STORMS...SO STAY
TUNED.

TONIGHT:
SURFACE FRONT WILL CONTINUE SURGE THROUGH THE AREA THIS
EVENING WHICH WILL ALLOW FOR WINDY CONDITIONS TO PREVAIL. IN
FACT...THE MODELS ARE SHOWING VERY STEEP LOW LEVEL LAPSE RATES
(1000-850MB) DEVELOPING AFTER MIDNIGHT. LATER SHIFTS MAY NEED TO
EVALUATE THIS FURTHER FOR ANOTHER POSSIBLE WIND ADVISORY. IN THE
MEANTIME...WE PLAN TO CONTINUE THE WIND ADVISORY UNTIL 6 PM. SKIES
SHOULD ALSO BEGIN TO CLEAR OUT WITH FORECASTED TEMPERATURES
LOOKING TO BE IN THE BALL PARK.

MONDAY:
HIGH PRESSURE WILL CONTINUE TO BUILD INTO WESTERN KANSAS WHICH WILL
ALLOW FOR A FAIRLY NICE DAY...BUT QUITE A BIT COOLER. WE COULD SEE
SOME LOW CLOUDS EARLY IN THE MORNING...DUE TO STRONG RISING THETA
SURFACES RIGHT BEHIND THE SURFACE BOUNDARY...BUT THESE CLOUDS MAY BE
SHORTLIVED AS ISENTROPIC DOWNGLIDE (285-290K) TAKES OVER DURING THE
DAY. IT WILL ALSO BE QUITE WINDY...BUT THESE WINDS SHOULD BEGIN TO
RELAX AS THE HIGH MOVES INTO WESTERN SECTIONS OF OUR FORECAST
AREA.

MONDAY NIGHT:
HIGH PRESSURE WILL BUILD OVER THE FORECAST AREA WHICH WILL ALLOW FOR
GOOD RADIATIONAL COOLING. WE HAVE LOWERED TEMPERATURES A FEW DEGREES
DUE TO THE POTENTIAL FOR GOOD DECOUPLING.

TUESDAY:
HIGH PRESSURE WILL GRADUALLY BUILD EAST AND ALLOW FOR SOUTHERLY FLOW
TO RETURN. TEMPERATURES SHOULD WARM UP SOMEWHAT AS WELL.

TUESDAY NIGHT AND WEDNESDAY NIGHT:
THE NEXT UPPER LEVEL WAVE IS EXPECTED TO MOVE OUT OF THE ROCKIES
INTO THE PLAINS. THE MOISTURE IS STILL IN QUESTION WITH THIS WAVE.
THE ECMWF SOLUTION IS A LITTLE SLOWER THAN THE GFS/NAM WHICH MEANS
THE MOISTURE MAY BE ABLE TO MAKE A COMEBACK. WE HAVE INSERTED A
SMALL CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AHEAD OF THE FRONT.

THURSDAY-SUNDAY:
HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT WHICH WILL ALLOW FOR
ALLOW ANOTHER COOL NIGHT ON FRIDAY MORNING. THEN THE UPPER LEVEL
RIDGE WILL BUILD BACK OVER THE PLAINS AND ALLOW FOR A GRADUAL WARM
UP THIS WEEKEND. CURRENT FORECAST LOOKS TO BE IN GOOD SHAPE FOR NOW.

ADK/COX

&&

PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    35  54  23  60 /  10   0   0   0
HUTCHINSON      34  52  23  59 /  10   0   0   0
NEWTON          35  52  24  59 /  10   0   0   0
ELDORADO        36  53  23  59 /  10   0   0   0
WINFIELD-KWLD   37  56  24  60 /  10   0   0   0
RUSSELL         29  49  22  59 /  10   0   0   0
GREAT BEND      31  51  23  60 /  10   0   0   0
SALINA          32  52  22  58 /  10   0   0   0
MCPHERSON       33  51  23  59 /  10   0   0   0
COFFEYVILLE     40  57  24  59 /  10   0   0   0
CHANUTE         39  55  23  58 /  10   0   0   0
IOLA            39  53  23  58 /  10   0   0   0
PARSONS-KPPF    39  56  24  59 /  10   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM SUNDAY FOR KSZ032-033-047>053-067>070-
082-083-091>094-098.

&&
Hazardous weather outlook, Mar 12, 6:02 PM CST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE WICHITA KS
602 PM CST SUN MAR 12 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-131200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
602 PM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS WILL REMAIN A POSSIBILITY THROUGH
ABOUT 8 OR 9 PM ACROSS EXTREME SOUTHEAST KANSAS. THE TORNADO THREAT
IS STARTING TO DIMINISH. HOWEVER...LARGE HAIL AND DAMAGING WINDS
WILL REMAIN THE PRIMARY THREATS.

IN ADDITION...A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM FOR
LOCATIONS GENERALLY ALONG AND WEST OF INTERSTATE 135.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THROUGH 9 PM ACROSS EXTREME
SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ES/ADK

In the hours before

Local storm report, Mar 12, 6:24 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
624 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             4 SE IOLA               37.89N 95.35W
03/12/2006  E0.75 INCH       ALLEN              KS   AMATEUR RADIO

&&

CWH
Local storm report, Mar 12, 6:38 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
638 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             4 E CANEY               37.01N 95.86W
03/12/2006  M1.75 INCH       MONTGOMERY         KS   LAW ENFORCEMENT

&&

ELDER
Local storm report, Mar 12, 6:42 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
642 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             1 NNE ELSMORE           37.81N 95.14W
03/12/2006  E0.75 INCH       ALLEN              KS   TRAINED SPOTTER

&&

CWH
Local storm report, Mar 12, 6:44 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
644 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             TYRO                    37.04N 95.82W
03/12/2006  E1.75 INCH       MONTGOMERY         KS   TRAINED SPOTTER

&&

ELDER
Local storm report, Mar 12, 6:54 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
654 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             1 E CHERRYVALE          37.27N 95.53W
03/12/2006  E1.00 INCH       MONTGOMERY         KS   TRAINED SPOTTER

            1/2 MILE EAST OF HWY 169 NEAR CHERRYVALE

&&

ELDER
Local storm report, Mar 12, 6:57 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
657 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             4 ESE CHANUTE           37.66N 95.40W
03/12/2006  E0.75 INCH       NEOSHO             KS   TRAINED SPOTTER

&&

CWH

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:18 PM CSTSevere Thunderstorm WarningICTNeosho20 min
Mar 12, 6:28 PM CSTSevere Thunderstorm WarningICTAllen21 min
Mar 12, 6:32 PM CSTSevere Thunderstorm WarningICTMontgomery37 min
Mar 12, 6:47 PM CSTSevere Thunderstorm WarningICTLabette43 min
Mar 12, 6:58 PM CSTSevere Thunderstorm WarningICTNeosho47 min
Mar 12, 7:30 PM CSTSevere Thunderstorm WarningICTLabette54 min
Mar 12, 7:59 PM CSTSevere Thunderstorm WarningICTAllen, Neosho22 min
Mar 12, 9:22 PM CSTSevere Thunderstorm WarningICTAllen41 min
Mar 12, 10:34 PM CSTSevere Thunderstorm WarningICTLabette26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.